Solvable Lie algebras and the embedding of CR manifolds

C. Denson Hill; Mauro Nacinovich

Bollettino dell'Unione Matematica Italiana (1999)

  • Volume: 2-B, Issue: 1, page 121-126
  • ISSN: 0392-4033

How to cite

top

Hill, C. Denson, and Nacinovich, Mauro. "Solvable Lie algebras and the embedding of CR manifolds." Bollettino dell'Unione Matematica Italiana 2-B.1 (1999): 121-126. <http://eudml.org/doc/195816>.

@article{Hill1999,
author = {Hill, C. Denson, Nacinovich, Mauro},
journal = {Bollettino dell'Unione Matematica Italiana},
keywords = {local embedding; smooth abstract manifold; solvable Lie algebra; normalizer; transversal Lie subalgebra},
language = {eng},
month = {2},
number = {1},
pages = {121-126},
publisher = {Unione Matematica Italiana},
title = {Solvable Lie algebras and the embedding of CR manifolds},
url = {http://eudml.org/doc/195816},
volume = {2-B},
year = {1999},
}

TY - JOUR
AU - Hill, C. Denson
AU - Nacinovich, Mauro
TI - Solvable Lie algebras and the embedding of CR manifolds
JO - Bollettino dell'Unione Matematica Italiana
DA - 1999/2//
PB - Unione Matematica Italiana
VL - 2-B
IS - 1
SP - 121
EP - 126
LA - eng
KW - local embedding; smooth abstract manifold; solvable Lie algebra; normalizer; transversal Lie subalgebra
UR - http://eudml.org/doc/195816
ER -

References

top
  1. ANDREOTTI, A.- D HILL, C., Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norm. Sup. Pisa, 26 (1972), 299-324. Zbl0256.32006MR460724
  2. HILL, C. D.- NACINOVICH, M., Pseudoconcave CR manifolds, Lecture Notes in Pure and Appl. Math., 173 (1996), 275-297. Zbl0921.32004MR1365978
  3. HILL, C. D.- NACINOVICH, M., Aneurysms of pseudoconcave CR manifolds, Math. Z., 220 (1995), 347-367. Zbl0843.32011MR1362250
  4. HILL, C. D.- NACINOVICH, M., Duality and distribution cohomology of CR manifold, Ann. Scuola Norm. Sup. Pisa, 22 (1995), 315-339. Zbl0848.32003MR1354910
  5. JACOBOWICZ, H., The canonical bundle and realizable CR hypersurfaces, Pacific J. Math, 127 (1987), 91-101. Zbl0583.32050MR876018
  6. JACOBOWICZ, H.- TREVES, F., Non-realizable CR structures, Inventiones Math., 66 (1982), 231-249. Zbl0487.32015
  7. NIRENBERG, L., On a question of Hans Lewy, Russian Math. Surveys, 29 (1974), 251-262. Zbl0305.35017
  8. ROSAY, J-P., CR functions vanishing on open sets. (Almost) complex structures and Cohen's example, preprint (1997). Zbl0965.32031MR1691491

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.